It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi Diane - Nice to hear from you. I'm doing just O.K. I'm on Day #10 of 5 mgs. I got through the initial bad side effects and have actually been eating some food for the past couple of days. Still haven't been sleeping very well and I still feel anxious (even with taking Xanax).

I'm trying to gradually cut back on the Xanax - I've been taking it about 3x a day at .25 mgs a pill. I take it first thing in the morning, mid-afternoon, and before bed. It seems that most people on this board supplement Lexapro with Xanax, Buspar, etc. I'm wondering if Lexapro truly works just for anxiety?

So, overall, I've only noticed a little relief on the anxiety front, as my stomach is no longer in knots and I can eat. But, I'm still getting anxious and having hot flashes. I'm also very tired from not sleeping well. I'm going to keep taking the Lexapro and hopefully gradually find improvement.

Keep me posted on your progress and any changes in your dosage or medication!

Dawn
Hi Diane and Crystal - I've been on Lexapro now for 3 weeks and have been feeling much better. My appetite came back after about a week, and I've gained back about half of the weight that I lost. I still have some anxiety issues and continue to take Xanax. So, I'm not 100%, but much better than I was (I can at least get out of the house and drive and go to work).

I'm sorry that Diane is not feeling much better. I too may need to increase to 10 mgs, but I'm going to stick with 5 mgs for a little bit longer. Have you already increased your dose? If so, how are you doing? I know that you will just need to fight through the first week.

Hope your test goes well on Friday. Keep us up-to-date on your progress!

We'll pray for you !

Dawn
Hi Dawn and Crystal - I'm really glad you both are feeling so much better!! That is wonderful. Crystal - I'm sorry you are still having stomach issues. Let me know if you decide to do the endo - maybe it wouldn't hurt to put your mind at ease. I'm so nervous about the CT tomorrow.I have 2 big bottles of yucky stuff in my fridge at home to drink in the morning! Then go for the test at 10:30 and they'll inject me with the contrast - that makes me so anxious. Everyone says it makes you feel warm and sometimes you have a metallic taste in your mouth. I hope I can take a xanax to relax me.
Dawn - good for you that you're feeling so much better and that your appetite is back! Maybe you won't even need to increase you dose if 5 is working for you.

I'll let you both know what happens tomorrow and thanks for remembering me in prayer. I know that He is in control and will carry me through.

Diane





All times are GMT -7. The time now is 12:47 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!